# SDR SWAA2023111307551

- Difficulty date: October 4, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; CABIN PASSENGER AFT WET AREA R2 DOOR LOWER INNER CHORD BETWEEN STA 951 AND STA 992. RBL 50; WL 208.1.<[01] REMOVED AND REPLACED R2 DOOR LOWER INNER CHORD AS PER SRM 51-40-02-0G-0 AND DWG 147A8501.;[02] ADDING TO STEP 1: REMOVED CORROSION AT CABIN PASSENGER AFT WET AREA R2 DOOR LOWER INNER CHORD BETWEEN STA 951 AND STA 992. RBL 50; WL 208.1. AS PER SRM 51-10-02-0G-0; ORIGINAL THICKNESS 0.080'. MATERIAL LOST 0.012'; MATERIAL REMAINING 0.068'. FOUND OUT OF LIMITS AS PER SRM 53-70-15-1A-1; REMOVED AND REPLACED R2 DOOR LOWER INNER CHORD AS PER SRM 51-40-02-0G-0 AND DWG 147A8501.;[03] VERIFIED R2 DOOR LOWER INNER CHORD REPLACEMENT.
